Lagrangian subvarieties of the moduli space of stable vector bundles on a regular algebraic surface withp g >0

Loading...
Thumbnail Image

Date

1993-01

Journal Title

Journal ISSN

Volume Title

Repository Usage Stats

10
views
12
downloads

Citation Stats

Abstract

Department

Description

Provenance

Subjects

Citation

Published Version (Please cite this version)

10.1007/bf01444894

Publication Info

Ye, Yun-Gang (1993). Lagrangian subvarieties of the moduli space of stable vector bundles on a regular algebraic surface withp g >0. Mathematische Annalen, 295(1). pp. 411–425. 10.1007/bf01444894 Retrieved from https://hdl.handle.net/10161/28318.

This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.


Unless otherwise indicated, scholarly articles published by Duke faculty members are made available here with a CC-BY-NC (Creative Commons Attribution Non-Commercial) license, as enabled by the Duke Open Access Policy. If you wish to use the materials in ways not already permitted under CC-BY-NC, please consult the copyright owner. Other materials are made available here through the author’s grant of a non-exclusive license to make their work openly accessible.